Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 10, Issue 1, 2008
Metadata
 

Quasi-periodic solutions of nonlinear random Schrödinger equations
Jean Bourgain and Wei-Min Wang
pp. 1–45
Abstract | Full-Text PDF (385 KB) | Metadata

Semiclassical states for weakly coupled nonlinear Schrödinger systems
Eugenio Montefusco, Benedetta Pellacci and Marco Squassina
pp. 47–71
Abstract | Full-Text PDF (215 KB) | Metadata

Positivity and anti-maximum principles for elliptic operators with mixed boundary conditions
Catherine Bandle, Joachim von Below and Wolfgang Reichel
pp. 73–104
Abstract | Full-Text PDF (419 KB) | Metadata

Single-point blow-up on the boundary where the zero Dirichlet boundary condition is imposed
Marek Fila and Michael Winkler
pp. 105–132
Abstract | Full-Text PDF (210 KB) | Metadata

Giant component and vacant set for random walk on a discrete torus
Itai Benjamini and Alain-Sol Sznitman
pp. 133–172
Abstract | Full-Text PDF (326 KB) | Metadata

Finite projective planes, Fermat curves, and Gaussian periods
Koen Thas and Don B. Zagier
pp. 173–190
Abstract | Full-Text PDF (167 KB) | Metadata

Further characterizations of Sobolev spaces
Hoai-Minh Nguyen
pp. 191–229
Abstract | Full-Text PDF (258 KB) | Metadata

A remark on the homotopical dimension of some moduli spaces of stable Riemann surfaces
Gabriele Mondello
pp. 231–241
Abstract | Full-Text PDF (116 KB) | Metadata

Homological category weights and estimates for cat1(X,ξ)
Mikhail Belolipetsky and Michael Farber
pp. 243–266
Abstract | Full-Text PDF (190 KB) | Metadata